# SDR EPUA20111201006

- Difficulty date: November 28, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N717PA
- Make and model: Cessna 208B
- Aircraft serial: 0804
- Aircraft time: 14,201 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 385.6
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORMER AT STATION 385.6 HAS A CRACK 2" TO RT OF BOTTOM CENTER LINE.
